# SDR NACA20040025

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,555 hours
- Engine: Pwa CB3
- Engine time: 873 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cam
- Part number: 76270
- Condition: Failed
- Location: Nr 12 Cylinder
- Part time: 873 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO NR 12 CYLINDER DOUBLE SHORTED SECONDARY AND RUNNING ROUGH.  REPLACED ENGINE DUE TO FRONT CAM FAILURE.  CHECKED GOOD.
